Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Geraniol/neomycin

Allergic contact dermatitis following exposure to topical medication: case report

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Juarez A, Goiriz R, Sanchez-Perez J, Garcia-Diez A.Disseminated allergic contact dermatitis after exposure to a topical medication containing geraniol. Dermatitis 19: 163, No. 3, May-Jun 2008 - Spain

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Geraniol/neomycin. React. Wkly. 1217, 16 (2008). https://doi.org/10.2165/00128415-200812170-00050

    Download citation

    Keywords

    • Neomycin
    • Contact Dermatitis
    • Dichromate
    • Patch Test
    • Geraniol